# SDR R61A2021072000578

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 29,074 hours, 22,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 23-24
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FRA 23 - 24 AND STR 22R - 24R.REPAIRED IAW EDT2021-170-023336 AND REF VP-022643-2021 N/R #2 AND #4 FOR REPAIR.
